# SDR AALA202510154762

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 37,721 hours, 15,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK 1R SLIDE PRESSURE MESSAGE ON FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14 WHICH CLEARED THE MESSAGE ON FLIGHT ATTENDANT PANEL.
